MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60PFSS45
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint of split flange can be confirmed.The probable cause is due to an error during manufacturing in tijuana.
 
Event or Problem Description
It was reported that the flange of tracheostomy tube fully split and caused the tube to come out which required an emergency tracheostomy change.The event occurred at the patient's home.There was no patient harm reported, and the incident was resolved with an emergency tracheostomy tube change.
 
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn 3012307300-2025-03969 for details pertinent to this event.

Brand Name
BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21470138
Report Number9617604-2025-00157
Device Sequence Number14300546
Product Code JOH
UDI-Device Identifier15021312516791
UDI-Public(01)15021312516791(17)280618(10)4400686
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number60PFSS45
Device Lot Number4400686
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient SexFemale
Patient RaceWhite